Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Brylcreem causes hair loss

Premium Questions

doctor1 MD

1. can certain high blood pressure medications/ amlodipine cause hair loss? alternatives meds? 2.can certain diabetes medications/ metformin cause hair loss? alternatives meds? 3.can meclizine (a ...

doctor1 MD

I am 63 years old and my hair has been thinning for the last few years, but recently I am losing a lot of hair when I comb it and the top is getting very thin on the top of head into my crown. I have been trying to lose weight which has be 20 lbs....

doctor1 MD

.27 ng/ml. Could the elevated levels of Prolactin Serum be a cause for hair loss? If so, what treatment ... helped initially but in the last month the hair loss has dramatically accelerated. I have checked my ...

doctor1 MD

any real cause for this. i eat healthy food. ...

doctor1 MD

I AM LOOSING MY HAIR. IM 67 AND THE FIRST OF AUGUST MY HAIR STARTED TO FALL OUT. THE HAIR CHANGED TEXTURE AND AND IT IS NOT OILY I ONLY WASH MY HAIR ONCE A WEEK AND I USE TO WASH IT EVERY DAY.

Public Forum Discussions

doctor1 MD

hair loss from the left side of the scalp and i find less hair regrowth, hence losing the hair ... it increasing. Would like to know its causes !! ...

doctor1 MD

is the testosterone level. My boyfriend and I are having sex twice almost everyday. I am afraid that it might cause ...

doctor1 MD

hello doctor, i am 28 years old,5 feet & 55 kg woman.I hd lost tremendous hairs from my miidle scalp n m still loosing more. I am really worried about my situation.I had taken homeopathy as well as beauty treatments but all in vain.Please help me...

doctor1 MD

My Aunt has been found to have a brest cancer & the Doctors have found a tumor in her right brest. After biopsy the doctors found out that this has not be spread to the rest of the body & can be operated. But before the operation they wanted to...

doctor1 MD

I had the implant put in this May and have noticed hair loss within the last few weeks. It has thinned noticeably and I m not sure if these two things could be related? If my hair loss is due ...

doctor1 MD

. I am suffering hair loss as well. My derm want to continue it for 2 months more. Please suggest. ...

doctor1 MD

to the medicines im taking for hair loss?? Thanks, ...

doctor1 MD

Hi I am 29 years old last year i had lot of hair fall when consulted doctor he suggested using Hair4u Lotion. Since 1 year i am using it and now again the severe hairloss has started is it because the lotion is not being effective now does these...

doctor1 MD

hi doctor, I am 25 years old and having hair loss ever since I shifted to hyderabad which was 9 years ago.I have no genetic problem and had very very beautiful hair before but now I don t have enough ...

doctor1 MD

sir/mam am suffering from hair thining problem and am using morrf minioxidil with finerstide in it,but not seeing any progress plz let me know what can i do for thick hair becoz 3 years back i have a thick hairs,and now hairs growing rate is also...

Mobile Questions and Answers

doctor1 MD

tractional hair loss

doctor1 MD

Hello, Thanks for the query to H.C.M. Forum. Percocet ( acetoaminophen + oxycodon ) in my opinion don't causes any hairs loss. Good luck. Dr. HET